# SDR CA120104004

- Difficulty date: January 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802
- Aircraft time: 2,196 hours
- Engine: Pwa PT6A67A
- Propeller: Hartzl HCB5MA3
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Rt Wing Te Flap
- Part time: 228 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK IN RT FLAP L/E AND RIB AT FLAP BS 132.
